MathSciNet Relay Station
MathSciNet bibliographic data
MR380984 (52 #1881) 60H05 (60J60)
Lin, T. F. On infinite dimensional Ito's formula. Proc. Amer. Math. Soc. 49 (1975), 219–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement